# SDR DALA2017021301224

- Difficulty date: February 10, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 63,334 hours, 24,054 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

LOUD AIR NOISE FOLLOWED BY L RECIR FAN EICAS, INOP LIGHT ON OVERHEAD PASSENGERS REPORTED ELECTRICAL SMELL NEAR DOOR 2R. REMOVED AND REPLACED LT RECIRC FAN PER AMM 21-25-01. OPS CHECK NORMAL. OK FOR SERVICE.
